# SDR SWAA2021041340759

- Difficulty date: January 8, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR FWD CUTOUT SURROUNDING FRAME HAS 5EA RUBBER NUTS DAMAGED TREADS MKD DOTS 60035 REMOVED AND REPLACED AT L1 ENTRY DOOR FWD CUT-OUT IAW B737700 SRM 5140020G0 ALL RUBBER NUTPLATES (SHOCK MOUNTS)
